# SDR JGVR20240604001

- Difficulty date: June 4, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N357QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800155
- Aircraft time: 14,278 hours, 9,424 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED THE LH SKIN OF VERTICAL STABILIZER AT THE UPPER AFT CORNER BY BLENDING CORRODED AREA, PERFORMING NDT, REPORTING FOR REPAIR DISPOSITION, FABRICATING AND INSTALLING REPAIR DOUBLER IN ACCORDANCE WITH AEROSPACE QUALITY RESEARCH AND DEVELOPMENT ENGINEERING REPAIR ORDER
